# SDR CALA2014050900570

- Difficulty date: May 8, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 45,861 hours, 16,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32322
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE DAMAGE AROUND THE FOOT PRINT OF THE L BAND ANTENNA.  REPAIRED  IAW ECRA 5331-01870.
